Symmetric finite semigroups of transformations and kernel automata
Doklady Akademii Nauk, Tome 204 (1972) no. 2, pp. 302-305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_204_2_a11,
author = {B. M. Shain},
title = {Symmetric finite semigroups of transformations and kernel automata},
journal = {Doklady Akademii Nauk},
pages = {302--305},
year = {1972},
volume = {204},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_204_2_a11/}
}
B. M. Shain. Symmetric finite semigroups of transformations and kernel automata. Doklady Akademii Nauk, Tome 204 (1972) no. 2, pp. 302-305. http://geodesic.mathdoc.fr/item/DAN_1972_204_2_a11/